Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 938–940 (Mi zvmmf3639)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

On the uniqueness of quasisolutions of operator equations

A. S. Barashkov

Moscow

Full text: PDF file (302 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 214–215

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 47J05; Secondary 65J15, 47A50
Received: 25.05.1987
Revised: 16.09.1987

Citation: A. S. Barashkov, “On the uniqueness of quasisolutions of operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 938–940; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 214–215

Citation in format AMSBIB
\Bibitem{Bar88}
\by A.~S.~Barashkov
\paper On the uniqueness of quasisolutions of operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 938--940
\mathnet{http://mi.mathnet.ru/zvmmf3639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955697}
\zmath{https://zbmath.org/?q=an:0679.47036}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 214--215
\crossref{https://doi.org/10.1016/0041-5553(88)90202-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3639
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Barashkov, “A method of estimating the accuracy of the solution of an inverse problem without using a uniqueness theorem”, Comput. Math. Math. Phys., 33:3 (1993), 419–425  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021